# SDR DALA1209526302

- Difficulty date: February 18, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 6,761 hours, 840 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 140 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE A FWD BULKHEAD BS 140 OUTER CHORD RING NEAR STR 20R FOUND CRACKED. REPAIRED.
